Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 147, NWS Milwaukee, WI

September 13, 2005Columbia County, Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 13, 2005, 4:52 PM CDT for Columbia County, Dane County, Wisconsin. It was in force for 32 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 4:52 PM CDT (21:52 UTC)
Expired
Sep 13, 2005, 5:24 PM CDT
In force
32 min
Issued by
NWS Milwaukee, WI
Area
Counties, with a storm outline in the text

Counties Columbia County, WI, Dane County, WI

The radar

The Milwaukee radar (KMKX), 81 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 4:55 PM CDTTSTM WND DMGCambria, WI1 FOOT DIAMETER TREE FELL ON HOUSE ROOF.
Sep 13, 4:55 PM CDTTSTM WND GST 601 N Pardeeville, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2005-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 442 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2005-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
442 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 132153
SVRMKX
WIC021-025-132230-
/O.NEW.KMKX.SV.W.0147.050913T2152Z-050913T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
452 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
  DANE COUNTY IN SOUTH CENTRAL WISCONSIN

* UNTIL 530 PM CDT

* AT 450 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM LAKE WISCONSIN TO 12 MILES SOUTH OF SUN PRAIRIE...
  MOVING NORTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  SUN PRAIRIE AND DEFOREST AROUND 500 PM CDT...
  POYNETTE AROUND 505 PM CDT...
  PORTAGE AROUND 515 PM CDT...
  RIO AND PARDEEVILLE AROUND 520 PM CDT...
  
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4363 8958 4319 8958 4314 8928 4318 8905
      4363 8905

$$

HENTZ
3 follow-up statements
000 
WWUS53 KMKX 132159
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
458 PM CDT TUE SEP 13 2005

WIC021-025-132230-
/O.CON.KMKX.SV.W.0147.000000T0000Z-050913T2230Z/
COLUMBIA WI-DANE WI-
458 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT 
FOR DANE AND COLUMBIA COUNTIES...

AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTH OF PARDEEVILLE TO SUN PRAIRIE...OR
ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF PORTAGE TO SUN
PRAIRIE...MOVING NORTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CAMBRIA BY 505 PM CDT
  FRIESLAND AND FALL RIVER BY 510 PM CDT

LAT...LON 4363 8958 4319 8958 4314 8928 4318 8905
      4363 8905

$$
COLLAR
000 
WWUS53 KMKX 132208
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT TUE SEP 13 2005

WIC021-025-132230-
/O.CON.KMKX.SV.W.0147.000000T0000Z-050913T2230Z/
COLUMBIA WI-DANE WI-
508 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT 
FOR DANE AND COLUMBIA COUNTIES...

AT 507 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 18 MILES EAST OF PORTAGE TO 
COLUMBUS...MOVING NORTHEAST AT 45 MPH.

LAT...LON 4363 8958 4319 8958 4314 8928 4318 8905
      4363 8905

$$
COLLAR
000 
WWUS53 KMKX 132224
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
524 PM CDT TUE SEP 13 2005

WIC021-025-132234-
/O.CAN.KMKX.SV.W.0147.000000T0000Z-050913T2230Z/
COLUMBIA WI-DANE WI-
524 PM CDT TUE SEP 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR DANE AND COLUMBIA COUNTIES IS 
CANCELLED...

THE STORMS THAT PROMPTED THE WARNING FOR DANE AND COLUMBIA COUNTIES 
HAVE MOVED OUT OF THESE COUNTIES...THUS THE WARNING HAS BEEN ALLOWED 
TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHEASTERN WISCONSIN.

LAT...LON 4363 8958 4319 8958 4314 8928 4318 8905
      4363 8905

$$
COLLAR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 3:00 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Sep 13, 3:00 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT TUE SEP 13 2005

.DISCUSSION...FORECAST FOCUS ON CONVECTION THIS EVENING...THEN ON
QUIET WEATHER THROUGH FRIDAY.

IN THE SHORT TERM...RUC/NGM/NAM/GFS PROGS IN VERY GOOD AGREEMENT WITH
PROGRESSION OF COLD FRONT ACROSS CWA OVERNIGHT. MOIST UNSTABLE
AIRMASS INTERACTING WITH APPROACHING COLD FRONT AND RIGHT REAR
QUADRANT OF UPPER JET LOCATED OVER NORTHWEST WISCONSIN TO PROVIDE KEY
INGREDIENTS TO MAINTAIN SEVERE STORMS EARLY TONIGHT.  PROGS ALL END
PRECIPITATION OVER CWA BY 12Z WHICH HAS BEEN A CONSISTENT FEATURE THE
PAST 2 DAYS.

IN THE FAR TERM...PROGS AGAIN IN VERY CLOSE AGREEMENT BRINGING
SURFACE HIGH OVER STATE WEDNESDAY.  THEN AS CENTER OF HIGH SLIDES
EAST OF STATE PROGS DEPICT AN ENLONGATED SOUTHWEST TO NORTHEAST
SURFACE RIDGE THROUGH FRIDAY NIGHT OVER CWA. WITH ABSENCE OF
MID/UPPER LEVEL TRIGGERS AND TIME CROSS SECTIONS SHOWING A DRY
ATMOSPHERE AT ALMOST ALL LEVELS...WILL KEEP WEATHER OVER CWA QUIET
THROUGH FRIDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

ZAJDEL
Hazardous weather outlook, Sep 13, 11:45 AM CDT, 5 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1145 AM CDT TUE SEP 13 2005

WIZ046-047-051-052-056>060-062>072-141000-
COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON-
KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK-
SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA-
1145 AM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WISCONSIN...SOUTHEAST WISCONSIN AND EAST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...THIS AFTERNOON AND
EVENING AS A COLD FRONT MOVES THROUGH THE REGION. DAMAGING WIND OVER
60 MPH IS THE GREATEST THREAT...WITH LARGE HAIL ALSO POSSIBLE.
THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO EAST BY MID TO LATE
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS AGAIN SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON INTO THE
EVENING.

LMZ643>646-665-141000-
NORTH POINT LIGHTHOUSE TO WIND POINT-
PORT WASHINGTON TO NORTH POINT LIGHTHOUSE-
SHEBOYGAN WI TO PORT WASHINGTON-
WIND POINT TO WINTHROP HARBOR ILLINOIS-
1145 AM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...PRIMARILY LATE THIS
AFTERNOON AND EVENING AS A COLD FRONT MOVES THROUGH THE REGION.
A DANGEROUS WIND OVER 35 KNOTS IS THE GREATEST THREAT...WITH LARGE
HAIL ALSO POSSIBLE. THUNDERSTORMS WILL DIMINISH OR END FROM WEST TO
EAST BY MID TO LATE EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE NEXT TUESDAY NIGHT AND WEDNESDAY.  IT IS
TOO EARLY TO DETERMINE IF ANY OF THESE WOULD BE SEVERE.

ZAJDEL

In the hours before

Special weather statement, Sep 13, 2:07 PM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
207 PM CDT TUE SEP 13 2005

WIZ046-047-051-052-056>060-062>072-132115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
207 PM CDT TUE SEP 13 2005

...STRONG THUNDERSTORMS WEST OF WISCONSIN...

WHILE MUCH OF SOUTHERN WISCONSIN CONTINUES TO BE VERY WARM WITH
SOME INCREASE IN DEW POINTS NOTED...THUNDERSTORMS HAVE DEVELOPED
ACROSS EASTERN IOWA ALONG AND AHEAD OF A COLD FRONT. THESE STORMS
WILL CONTINUE TO BE MONITORED THIS AFTERNOON AS THEY DRAW CLOSER
TO SOUTH CENTRAL WISCONSIN. IT APPEARS IT WILL BE AT LEAST 4 PM
BEFORE THEY REACH LOCALES FROM SAUK TO LAFAYETTE COUNTY.

COLLAR
Special weather statement, Sep 13, 3:23 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 PM CDT TUE SEP 13 2005

WIZ046-047-051-052-056>060-062>072-132230-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
323 PM CDT TUE SEP 13 2005

...A FEW STORMS DEVELOPING ACROSS SOUTHERN WISCONSIN...

THUNDERSTORMS WERE DEVELOPING WITHIN AN UNSTABLE AIRMASS ACROSS
SOUTHERN WISCONSIN. THESE STORMS WILL AFFECT AREAS FROM WEST OF
FOND DU LAC TO GREEN LAKE AND MARQUETTE COUNTIES.

ANOTHER AREA OF DEVELOPMENT WAS SOUTHWEST OF MADISON FROM
SOUTHWEST DANE COUNTY INTO IOWA AND LAFAYETTE COUNTIES.

AT THIS TIME THE MOST INTENSE STORMS WERE CONCENTRATED IN WEST
CENTRAL WISCONSIN. THESE STORMS WERE MOVING MORE IN A NORTHEAST
DIRECTION.

RESIDENTS SHOULD BE ALERT FOR THUNDERSTORM DEVELOPMENT ACROSS
SOUTHERN WISCONSIN DURING THE REST OF THIS AFTERNOON AND INTO THE
EVENING HOURS. THERE ARE NO WATCHES OR WARNINGS IN EFFECT HOWEVER
ALL OF SOUTHERN WISCONSIN HAS BEEN PLACED IN A SLIGHT RISK OF
SEVERE THUNDERSTORMS.

COLLAR
Special weather statement, Sep 13, 4:00 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
400 PM CDT TUE SEP 13 2005

WIZ046-047-051-052-056>060-062>072-132300-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
400 PM CDT TUE SEP 13 2005

...THUNDERSTORMS CONTINUE TO DEVELOP ACROSS SOUTHERN WISCONSIN...

SCATTERED THUNDERSTORMS CONTINUED TO DEVELOP AND HAVE BEEN SHOWING
SOME SIGNS OF STRENGTHENING. THESE STORMS EXTENDED FROM SAUK
THROUGH IOWA TO LAFAYETTE COUNTIES. THESE STORMS WERE MOVING
RAPIDLY NORTHEAST AT 40 MPH.

BETWEEN 4 PM AND 5 PM LOOK FOR THESE STORMS TO CONTINUE MOVING
ACROSS SOUTH CENTRAL WISCONSIN....WITH THE STRONGEST STORMS HEADED
FOR NORTHWEST DANE...SAUK AND WESTERN COLUMBIA COUNTIES.

EXPECT WINDS UP TO 40 MPH AND POSSIBLY SOME SMALL HAIL AS THESE
STORMS MOVE THROUGH.

COLLAR
Special weather statement, Sep 13, 4:32 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 PM CDT TUE SEP 13 2005

WIZ046-047-051-052-056>060-062>072-132345-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
432 PM CDT TUE SEP 13 2005

...THUNDERSTORMS SWEEPING THROUGH SOUTH CENTRAL WISCONSIN...

A LINE OF THUNDERSTORMS FROM BARABOO TO NEAR MADISON WILL CONTINUE
TO RACE NORTHEAST AT 40 MPH. BETWEEN 430 PM AND 515 PM THE STORMS
WILL SHIFT EAST THROUGH DANE...COLUMBIA AND MARQUETTE COUNTIES.
THE STORMS WILL ALSO REACH GREEN LAKE COUNTY.

SO FAR ONLY PEA SIZE HAIL HAS BEEN REPORTED WITH THESE STORMS. NO
WIND REPORTS HAVE BEEN RECEIVED THUS FAR...BUT SINCE THE STORMS
HAVE EVOLVED INTO MORE INTO A LINE...IT IS POSSIBLE THAT THESE
STORMS COULD GENERATE WINDS OF 30 TO 40 MPH. RAINFALL RATES OF 1/4
TO 3/4 OF AN INCH PER HOUR ARE LIKELY WITH THIS LINE OF STORMS.

COLLAR

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 4:50 PM CDTSevere Thunderstorm WarningMKXMarquette32 min
Sep 13, 4:59 PM CDTSevere Thunderstorm WarningMKXGreen Lake40 min
Sep 13, 5:05 PM CDTSevere Thunderstorm WarningMKXRock, Walworth48 min
Sep 13, 5:12 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac63 min
Sep 13, 5:27 PM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha63 min
Sep 13, 5:28 PM CDTSpecial Marine WarningMKX2 hr
Sep 13, 5:34 PM CDTSevere Thunderstorm WarningMKXSheboygan, Washington56 min
Sep 13, 5:52 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee53 min
Sep 13, 6:29 PM CDTSevere Thunderstorm WarningMKXWashington16 min
Sep 13, 6:31 PM CDTSevere Thunderstorm WarningMKXSheboygan29 min
Sep 13, 6:42 PM CDTSevere Thunderstorm WarningMKXOzaukee24 min
Sep 13, 6:54 PM CDTSevere Thunderstorm WarningMKXSheboygan28 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.